# SDR FDEA201204061329

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 36,493 hours, 18,640 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1157060
- Condition: Failed
- Location: Defuel
- Part time: 5,805 hours, 3,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF, NOTED LEFT OUTER FUEL QUANITY INDICATING LESS THAN THE RT OUTER. LT OUTER TANK FUEL QUANTITY CONTINUED TO DECREASE AT A STEADY RATE.  FUEL USED AND STARTING FUEL COMPARISON  SHOWED THE CORRECT TOTAL FUEL REMAINING. DIVERTED, ON LANDING LT OUTER QTY WAS 5200 LBS, RT OUTER QTY WAS 8200 LBS.  LT OUTER FUEL QTY STEADILY DECREASED THROUGH FLIGHT.  ON LANDING, ON POST FLIGHT WALK AROUND NO FUEL LEAKS FOUND.  TRANSFERRED FUEL BACK INTO LT OUTER,  FUEL SLOWLY MIGRATED BACK INTO LT INNER WITH NO PUMPS RUNNING.   TROUBLE SHOT FUEL DEFUEL VALVES IAW AMM 28-25-12-09-0 WITH ALL VALVES SELECTED SHUT, CONTROL PANEL IN REFUEL MODE,  FUEL TRUCK PROVIDED PRESSURE, L/O FUEL QTY  INCREASES.  OPENED L/E CLOSEOUT PANEL. CYCLED PBS ON  FUEL VALVE. REMOVED CONNECTOR TO FUELING VALVE REPEATED.  TRUCK PRESSURE CHECK & FUEL QTY CONTINUES TO INCREASE.  INSTALLED 9QU CONNECTOR. 523JB LE CLOSEOUT PANEL TEMP INSTALLED.  TRANSFERED FUEL FROM L/O TANK.  ON REMOVAL FOUND OLD VALVE STUCK OPEN.  R & R L/O REFUEL/DEFUEL VALVE (9QU) IAW MM 28-25-12-04.  OPS CHECKED NORMAL IAW28-25-12-04.    LEAK CHECKED GOOD.  MONITORED FUEL FOR LEAK DOWN, NONE NOTED.  OK  FOR SERVICE.
